# SDR GTIA2023111037599

- Difficulty date: November 10, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 19,343 hours, 8,486 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESENT INTO AIRPORT ROUGHLY 18K FEET DOWN GOT THE DIRTY SOCK MELL FAIRLY INTENSE-PERFORMED DECONTAMINATION OF THE ECS PACK #2 BURN OUT IAW AMM 21-00-00 OPS CHECK OK NO ODOR DECTECTED AT THIS TIME R/R RECIRCULATION FAN FILTERS IAW AMM 21-21-41 OPS CHECK OK
